Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Horrible breakout on face since colon cleanse based on Triphala. Help?

Six months ago, a herbalist give me a colon cleanse based on Triphala for a 7 day period (1 cup of boiling water over 1 teaspoon of herb - 3 cups per day). Ever since I ve had horrible breakout on my face. I stopped after 3 days never taking it back. I still have now and then break out on my face. Do I start all over and pursue it for the 7 days? Maybe I broke it off too early? The taste is awful. Many thanks
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

You may be having acne vulgaris.

It occurs in acne prone persons.

You may be having tendency for acne.

It is multifactorial disease.

Any unwanted thing or situation may cause acne.

Avoid stress and worries.

Have patience.

Take antibiotics like minocycline for 2 to 3 months.

Apply clindamycine gel daily at night.

Have antiseptic cleanser for face wash.

I hope you will improve.


Dr. Ilyas PatelMD
Answered: Mon, 5 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor